ive had perianal redness for about 3 months. at first the symptoms red and slightly irritated like raw or a little sore and the skin seems tacky it sort of peels apart when u bend over sort of like your lips might in the morning. but even if you feel it with your finger it feels a little sticky .wierd. not sick in any way that i know of . im a stright male same sex partner for 10 years so it not anything like that(std). this is what ive done so far baby powder (corn starch) 3wks,clotrimazole cream 2wks in combo with hydrocortisone cream 1wk,tolnaftate spray 3wks,nothing 1wk,desitine cream1wk,acid mantle cream 1wk,nothing 10 days, hydrocortison again by itself 3 or 4 times per day for 3 days . so doc what do u think this could be
I cannot confirm anything without examination but it can be rash due to moisture (due to sweating or frequent washing), the abrasion caused by clothing, the pressure of sitting, chemical irritants like laundry soaps, colognes and scented toilet paper ,anal abrasions and fissures and skin problems such as psoriasis, seborrhea and eczema. Sometimes hemorrhoids will start off as red rash and anal itching.
My sincere advice would be to consult a dermatologist. Till that time, try an over-the-counter (OTC) cream or ointment containing hydrocortisone (Cortaid, Preparation H),but it is to be applied sparingly to the affected area. A protective ointment that contains zinc oxide (Desitin, Balmex) also may help. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.